# SDR USAA002056

- Difficulty date: December 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BS178 WL234 LBL 13.25.   CORRECTIVE ACTION: REMOVED DAMAGE & INSTALLED DOUBLER PER SRM 53-10-11 FIG 1
